# SDR 2001F00518

- Difficulty date: May 29, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N52281
- Make and model: Snias AS350B3
- Aircraft serial: 3249
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 704A3363317
- Condition: Worn
- Location: Tail Rotor
- Part time: 710 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT FROM 1 KIT P/N 355A33-2153-00 CORRECTED PROBLEM.  2 TEETERING BEARINGS EQUALS 1 KIT.  (M)
